# SDR SIMA20250903002

- Difficulty date: September 3, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N287NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000828
- Aircraft time: 15,190 hours, 10,186 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SEAT TRACK HAS CORROSION BETWEEN FR 19 AND FR 20 @ Y=-12" (MAJOR REPAIR)  BLENDED CORROSION ON LH SEAT TRACK BETWEEN FR 19 AND FR 20 @ Y=-12" PER EMB 175 SRM 51-10-03. UPON EVALUATION FOUND AREA TO MEASURE L=1.3" X W=1.1" H=.- 071" ORIGINAL MATERIAL THICKNESS IS .071" AND IS OUT OF LIMITS PER EMB 175 SRM 53-10-10/AD01. REMOVED DAMAGED L/H FWD SEAT TRACK FROM FR-12 - FR-20 PER SRM 51-40-08. CUT FWD LH SEAT TRACK BETWEEN FR18 AND FR19 IAW WITH ETD2025-170-926600 REV: B. FABRICATED 2 EA. L DOUBLERS FOR SEAT TRACK REPAIR ETD2025-170-926600 REV.: B. LOCATED AND DRILLED & COUNTERSINKS AND DEBURRED 2 EA. L DOUBLERS FOR SEAT TRACK REPAIR AND NEW SECTION OF SEAT TRACK REF ETD2025-170-926600 REV.: B.
